Moral Federalism


Janeba, Eckhard



Document Type: Article
Year of publication: 2006
The title of a journal, publication series: The B.E. Journal of Economic Analysis & Policy : BEJEAP
Volume: 5
Issue number: 1
Page range: Art. 32
Place of publication: Berkeley, Calif.
Publishing house: Berkeley Electronic Press
ISSN: 1935-1682
Publication language: English
Institution: School of Law and Economics > VWL, insbes. Finanzwissenschaft u. Wirtschaftspolitik (Janeba)
Subject: 330 Economics
Subject headings (SWD): Federalism
Additional information: Online Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Janeba, Eckhard (2006) Moral Federalism. The B.E. Journal of Economic Analysis & Policy : BEJEAP Berkeley, Calif. 5 1 Art. 32 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item